Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Open Mathematics

formerly Central European Journal of Mathematics

Editor-in-Chief: Gianazza, Ugo / Vespri, Vincenzo


IMPACT FACTOR 2018: 0.726
5-year IMPACT FACTOR: 0.869

CiteScore 2018: 0.90

SCImago Journal Rank (SJR) 2018: 0.323
Source Normalized Impact per Paper (SNIP) 2018: 0.821

Mathematical Citation Quotient (MCQ) 2018: 0.34

ICV 2017: 161.82

Open Access
Online
ISSN
2391-5455
See all formats and pricing
More options …
Volume 9, Issue 1

Issues

Volume 13 (2015)

Higher order invariants in the case of compact quotients

Anton Deitmar
Published Online: 2010-12-30 | DOI: https://doi.org/10.2478/s11533-010-0081-9

Abstract

We present the theory of higher order invariants and higher order automorphic forms in the simplest case, that of a compact quotient. In this case, many things simplify and we are thus able to prove a more precise structure theorem than in the general case.

MSC: 11F75; 11F55

Keywords: Automorphic forms; Higher order

  • [1] Borel A., Wallach N.R., Continuous Cohomology, Discrete Groups, and Representations of Reductive Groups, Ann. of Math. Stud., 94, Princeton University Press, Princeton, 1980 Google Scholar

  • [2] Chinta G., Diamantis N., O'sullivan C., Second order modular forms, Acta Arith., 2002, 103(3), 209–223 http://dx.doi.org/10.4064/aa103-3-2CrossrefGoogle Scholar

  • [3] Deitmar A., Higher order group cohomology and the Eichler-Shimura map, J. Reine Angew. Math., 2009, 629, 221–235 Google Scholar

  • [4] Deitmar A., Higher order invariants, cohomology, and automorphic forms, preprint available at http://arxiv.org/abs/0811.1088 Web of ScienceGoogle Scholar

  • [5] Deitmar A., Diamantis N., Automorphic forms of higher order, J. Lond. Math. Soc., 2009, 80(1), 18–34 http://dx.doi.org/10.1112/jlms/jdp015CrossrefGoogle Scholar

  • [6] Deitmar A., Echterhoff S., Principles of Harmonic Analysis, Universitext, Springer, New York, 2009 Google Scholar

  • [7] Diamantis N., Knopp M., Mason G., O'sullivan C., L-functions of second-order cusp forms, Ramanujan J., 2006, 12(3), 327–347 http://dx.doi.org/10.1007/s11139-006-0147-2CrossrefGoogle Scholar

  • [8] Diamantis N., O'sullivan C., The dimensions of spaces of holomorphic second-order automorphic forms and their cohomology, Trans. Amer. Math. Soc., 2008, 360(11), 5629–5666 http://dx.doi.org/10.1090/S0002-9947-08-04755-7Web of ScienceCrossrefGoogle Scholar

  • [9] Diamantis N., Sim D., The classification of higher-order cusp forms, J. Reine Angew. Math., 2008, 622, 121–153 Google Scholar

  • [10] Farmer D., Converse theorems and second order modular forms, AMS Sectional Meeting, Salt Lake City, October 26–27, 2002 Google Scholar

  • [11] Feldman J., Greenleaf F.P., Existence of Borel transversals in groups, Pacific J. Math., 1968, 25(3), 455–461 Google Scholar

  • [12] Goldfeld D., Modular forms, elliptic curves and the ABC-conjecture, In: A Panorama of Number Theory or the View from Baker's Garden, Zürich, 1999, Cambridge University Press, Cambridge, 2002, 128–147 http://dx.doi.org/10.1017/CBO9780511542961.010CrossrefGoogle Scholar

  • [13] Goldfeld D., Gunnells P.E., Eisenstein series twisted by modular symbols for the group SLn, Math. Res. Lett., 2000, 7(5–6), 747–756 CrossrefGoogle Scholar

  • [14] Imamoḡlu Ö., Martin Y., A converse theorem for second-order modular forms of level N, Acta Arith., 2006, 123(4), 361–376 http://dx.doi.org/10.4064/aa123-4-5CrossrefGoogle Scholar

  • [15] Imamoḡlu Ö., O'sullivan C., Parabolic, hyperbolic and elliptic Poincaré series, Acta Arith., 2009, 139(3), 199–228 http://dx.doi.org/10.4064/aa139-3-1CrossrefWeb of ScienceGoogle Scholar

  • [16] Kleban P., Zagier D., Crossing probabilities and modular forms, J. Statist. Phys., 2003, 113(3–4), 431–454 http://dx.doi.org/10.1023/A:1026012600583CrossrefGoogle Scholar

  • [17] Schwermer J., Cohomology of arithmetic groups, automorphic forms and L-functions, In: Cohomology of Arithmetic Groups and Automorphic Forms, Luminy-Marseille, 1989, Lecture Notes in Math., 1447, Springer, Berlin, 1990, 1–29 http://dx.doi.org/10.1007/BFb0085724CrossrefGoogle Scholar

About the article

Published Online: 2010-12-30

Published in Print: 2011-02-01


Citation Information: Open Mathematics, Volume 9, Issue 1, Pages 85–101, ISSN (Online) 2391-5455, DOI: https://doi.org/10.2478/s11533-010-0081-9.

Export Citation

© 2011 Versita Warsaw. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Anton Deitmar and Ivan Horozov
Canadian Journal of Mathematics, 2013, Volume 65, Number 3, Page 544

Comments (0)

Please log in or register to comment.
Log in